# SDR ASOA20130410026

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 26,554 hours, 14,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG990469580000H
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE AISLE PATH EMERGENCY LIGHT STRIP AT ROW 1 WAS FOUND INOPERATIVE.  MX REPLACED THE LIGHT STRIP AND OPS CHECKS WERE GOOD.
